# SDR UALA2013022801203

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 72,166 hours, 27,004 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SEVERAL PLACES, BS 1640 LBL 65 BL 0 WL 208 FLOORBEAM.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION AT BS 1640 LBL 14, 31, AND 56 IAW B757-200 SRM 51-10-02 ORG MAT THICKNESS IS .125 MAX REMOVED IS .011 AND IS WITHIN LIMITS IAW B757-200 SRM 53-00-51 FIG 101.  REMOVED CORROSION AT BS 1640 LBL 9 IAW B757 -200 892477.
